# SDR ASOA2016011114368

- Difficulty date: January 11, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FORM DS 409.00+16 - FS 409.00+112 HAS CORROSION.  REMOVED LT SEAT RAIL FS409.00+16-FS409.00+112 IAW AMM TASK 53-01-11-000-802.  RE-INSTALLED REPLACEMENT LT SIDE SEAT RAIL FS 409.00+16-FS 409.00+112 IAW AMM TASK 53-01-11-400-802.  REPLACED CORRODED LT SIDE SEAT RAIL FROM FS 409+16-FS 409.00+112 COMPLIED WITH ECTC REO 601R-53-00-055 AND REO 601R-53-00-055, REV B DATED 08-24-2015 AS WRITTEN.
